# SDR FDEA201805161248

- Difficulty date: May 16, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 63,082 hours, 22,351 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 31EN1016
- Condition: Failed
- Location: Le Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SELECTING FLAPS 15 FROM 5, LE SLAT ASYMETERY CAUTION MESSAGE WAS RECEIVED. LE SLAT DISAGREE DISPLAYED AT THE COMPLETION OF THE QRH THE FLAPS WERE SELECTED INTO 30 POSITION VIA THE ELECTRIC.  R & R THE LT INBD SLAT LOSS SWITCH IAW MM 27-81-41-4.  OPS CHECKED GOOD.
